# SDR UIEA2021101202219

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Part number: 7021020224324
- Part serial: 1035271
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

EICAS MESSAGE,"L PACK TEMP", "FWD EQPT OVHT, & "CABIN ALTITUDE" RECEIVED IN CRUISE.( DUE TO L PACK TEMP REACHING OVER 35 DEG. IN COCKPIT, CREW RECEIVED FWD EQPT/OVHT. CREW WENT TO OVERIDE TO DUMP HEAT THEN BACK TO AUTO AND MESSAGE WENT AWAY. PERFORMED BITE CHECK, NO DEFECT NOTED IAW FIM 21-58 TASK 803.  /  AS A RESULT OF GOING OVERIDE FOR EQUIPMENT COOLING AND ONLY RUNNING ONE PACK, CABIN ALTITUDE MSG WAS A RESULT. ONCE EQUIPMENT COOLING WAS PUT TO AUTO, CABIN ALTITUDE STABILIZED. OVERIDE OPENS THE AVIONICS OVERFLOW DOOR. SYSTEM OPERATED AS NORMAL, NO DEFECT NOTED IAW AMM 21-53-00.  /  TRANSFERED TO MEL 154997 IAW 21-51-01-01. CAT C. COMPLIED WITH MX PROCEDURES. PLACARD INSTALLED. EXP 22OCT21. DC @ 0655Z.  /  LP 1440132: ITEM M5: REMOVED AND REPLACED LH PACK RAM AIR EXHAUST DOOR ACTUATOR IAW AMM 21-53-02. ALL CHECKS GOOD. THIS CLEARS MDDR 154997. PLACARD REMOVED. LH PACK RE ACTIVATED. DC @ 1017Z  /    )
